# SDR ZZDA2011159

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR O/B FWD CORNER SKIN, CRACKED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER TRA 17-52-TR00139.
